I've been on micronor for about 2 months and I've noticed a quite severe increase in facial hair on my chin. I'm 18 and this is really upsetting me!
Might this settle down and go away after longer usage of this pill?
If I stop the pill, will the facial hair go away or will it stay at this level for the rest of my life.
Hi! If you were my patient, I would strongly consider switching you to a "regular" birth control pill--in other words, one that contains estrogen. That will help with hair growth. The hair that you have is probably permanent but can be removed with laser or electrolysis. You definitely want to stop it now though! I also think you should call your doctor to be certain that there is no need for hormone testing--I might consider a free testosterone level and a DHEAS Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.